Markov product of positive definite kernels and applications to $Q$-matrices of graph products

Tom 122 / 2011

Nobuaki Obata Colloquium Mathematicum 122 (2011), 177-184 MSC: Primary 05C50; Secondary 05C12, 43A35, 81S25. DOI: 10.4064/cm122-2-2

Streszczenie

We show positivity of the $Q$-matrix of four kinds of graph products: direct product (Cartesian product), star product, comb product, and free product. During the discussion we give an alternative simple proof of the Markov product theorem on positive definite kernels.

Autorzy

  • Nobuaki ObataGraduate School of Information Sciences
    Tohoku University
    Sendai 980-8579, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek